MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FilterWire EZ?; temporary coronary saphenous vein bypass graft for embolic protection

BOSTON SCIENTIFIC CORPORATION FilterWire EZ?; temporary coronary saphenous vein bypass graft for embolic protection
Model Number H749201001900
Medical Device Problem Codes Difficult to Remove (1528); Deformation Due to Compressive Stress (2889); Material Integrity Problem (2978); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that removal difficulty occurred.The 70% stenosed target lesion was located in the mildly calcified and mildly tortuous carotid artery.A 190 cm filterwire was prepared outside the patient.The filter was deployed and recaptured into the delivery sheath in a saline bath without issue.A long sheath was positioned and the filterwire was then advanced in the patient to the target location.During deployment, significant resistance was encountered, and the filter could not be completely deployed.The physician attempted to recapture the filter, but retrieval was difficult.The filterwire was withdrawn using the long sheath, and the pushing guidewire was found to be kinked and deformed.The procedure was completed with a non-bsc device.The patient remained stable following the procedure, and no patient complications were reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter city -(b)(6)e1: initial reporter facility number -(b)(6).Detailed information was not provided to bsc.A good-faith effort was made to acquire the necessary information.Since we are unable to provide specific details at this time, a supplemental report will be submitted if additional information becomes available in the future.
 
Additional Manufacturer Narrative
E1: initial reporter facility number - (b)(6).Investigation results: device history records (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was cause traced to device design.

Brand Name
FilterWire EZ?
Common Device Name
temporary coronary saphenous vein bypass graft for embolic protection
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50254227
Report Number2124215-2026-43675
Device Sequence Number10141649
Product Code NFA
UDI-Device Identifier08714729470854
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749201001900
Device Catalogue NumberH749201001900
Device Lot Number0035927275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/15/2026
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexUnknown